CareOne Ibuprofen 200 mg Pain Relief Tablets Twin Pack

CareOne Ibuprofen 200 mg Pain Relief Tablets Twin Pack

200 ct btl

Warnings

Do not use if imprinted seal under cap is broken or missing.

Details

100 tablets 2 bottles of 100 count inside. Compare to the active ingredient in Advil Ibuprofen Tablets (This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributor of Advil Ibuprofen Tablets.) Pain reliever/ fever reducer (NSAID) RX: Our pharmacists recommend. For product questions or concerns, contact us at 1-877-846-9949.

Country of Origin

Made In India.

Manufacturer

Ahold USA

Phone

877-846-9949